# SDR JJBA20240227062

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 47,027 hours, 29,803 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA226531
- Part serial: 89027
- Condition: Empty
- Location: Lavatory
- Part time: 5,776 hours, 5,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV AUTO DISCHARGE FIRE EXTINGUISHER FOUND EMPTY. REMOVED AND REPLACED LAV FIRE EXTINGUISHER.
